# SDR SWAA2020070793189

- Difficulty date: June 17, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A7500
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CRACKED BS 927 - 947,  RBL 22,  WL 156.   REMOVED DAMAGED INTERCOSTAL IAW SRM 51-40-02,  LOCATED AND DRILLED A NEW INTERCOSTAL IAW SRM 51-40-05, AND DRAWING 147A7500, SHEET 19.  INSTALLED THE NEW INTERCOSTAL IAW SRM 51-40-02, AND DRAWING 147A7500.
